# SDR P5CA2020063000208

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,235 hours, 4,403 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5611
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU STARTER MOTOR BRUSH WORN OUT.  IAW AMM 49-41-01-404-007 R 130 TO REPLACE STARTER MOTOR OF APU AND PERFORMED OPER TEST, RESULT NORMAL.
